# SDR AALA202407241622

- Difficulty date: July 18, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 28,050 hours, 13,154 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY PATH LIGHT INOPERATIVE AT SEAT ROW 2C. **SUPPLEMENTAL REPORT FOR AALA202407221622: MAINTENANCE REPAIRED BROKEN WIRE UNDER SEAT TRACK AT SEAT 2C AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
